# SDR CALA0700170

- Difficulty date: April 4, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N12319
- Make and model: Boeing 7373T0
- Aircraft serial: 23370
- Aircraft time: 62,288 hours, 32,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546568520
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT CHANNEL STIFFENER AT THE BOTTOM CENTER OF THE AFT PRESSURE BULKHEAD CORRODED, STA 1016, BL 0.
